Depression/Mental Health Expert Forum
ANXIEY? SUDDEN BURNING IN FACE, NECK, ARM AND CHEST
About This Forum:

This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

ANXIEY? SUDDEN BURNING IN FACE, NECK, ARM AND CHEST

I have really bad stress and anxiety and and I have been coping with the anxiety with Zoloft and it's been pretty good, but this morning I woke up and my arm had a tickly feeling like I cut off the circulation in it. Then my shoulder suddenly felt cold internally (but not to the touch)and all of the sudden my whole right arm, neck face and right side of my chest began to burn like hotsauce was in my blood. My temperature was normal but I was super uncomfortable. Also, several mornings when I wake up, if I lay on my arm (either arm), my pinky finger and palm directly under pinky are asleep and I have to shake them out for a few minutes.

I still feel kind of itchy and every so often, I feel the burning, but much milder and in smaller area's. The weird thing now, is I even feel it in my legs too and my other side. Now I can't tell the diffence between being hot, cold, or if it's that pain coming back.

I called one of my doctors and he said it could be heartburn because I have GERD and he said it can radiate like that. I don't see how it could be that.

Does anyone have any idea what this may be? Can this be a side affect of Zoloft? Can this be cured? Any meds can take this sensation away? I have been taking it for a week and a half and I have never felt anything like thisI am going crazy! It's Friday. I have a doctor appointment on Monday, but I can't imagine suffering like this all weekend without knowing what I am up against. I feel like I am losing my mind!
Related Discussions
242532_tn?1269553979
What you describe sounds much more like a form of anxiety than an organic disease or side effects from medications.  It sounds like you have become overly observant of yourself as well, which makes everything worse.  YOu might ask your doctor to add some additional anxiety medication like klonopin for a short term trial to control these symptoms, or consider it a  psychological break through, and what is happening, is you are asking yourself a question and you should be talking with a therapist to figure out what it is.
7 Comments
Blank
Avatar_f_tn
i POSTED TO YOU ON THE UNDIAGNOSED FORUM.
Blank
Avatar_n_tn
I HAVE SO CALLED ANXIETY AND I ALSO HAVE HAD THE SAME EPISODE A TIME OR 2 ALSO MY HANDS ARE ASLEEP WHEN I WAKE UP ALL THE TIME NO MATTER HOW I SLEEP
Blank
Avatar_n_tn
Its anxiety and perhaps some sideeffects from zoloft. The first month of the meds you can't get almost anything in terms of side effects so I wouldn't despair. It gets better ... Much better with time. Take care.
Blank
Avatar_n_tn
Its anxiety and perhaps some sideeffects from zoloft. The first month of the meds you can't get almost anything in terms of side effects so I wouldn't despair. It gets better ... Much better with time. Take care.
Blank
Avatar_n_tn
i have been dealing with this crummy disease for 5 years now. if i get any kind of feeling in my chest , tightness, ache, pain anything, i will get a burning feeling through my whole head and arms. my teeth even ache, i have been having a hard time this week and i dont feel good all over so i have to keep trying to convince myself not to go to the hospital . what a way to have to live
Blank
Avatar_n_tn
I had many problems and GERD is the sole cause of all of them. Numbness, anxiety, sinus problems and infections, burning and itching problems all over my body plus many other problems. Try Prilosec OTC for two weeks and see if you feel better. Also get off the Zoloft if you can. It took me 18 months to realize it and was living in misery the whole time. Feel free to e-mail me at ***@**** if I can help you any more.
Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank